MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number N/A
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Implant Pain (4561); Swelling/ Edema (4577); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a right revision on (b)(6) 2022.This device has not been explanted.The patient has suffered the following injuries and complications: joint pain, joint swelling and stiffness.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.The patient has filed a complaint in a multidistrict litigation titled in re: exactech polyethylene orthopedic products liability litigation, mdl no.3044, and pending in the eastern district of new york.Per the transfer order creating this multidistrict litigation, ¿plaintiffs¿allege that their knee or hip replacement devices¿failed prematurely because of degradation of the device¿s polyethylene component, which resulted in the premature removal (or planned removal) of the prosthesis at issue.¿ because the patient has filed a suit in this multidistrict litigation, the patient appears to allege that the patient was injured as a result of premature wear of an exactech polyethylene device.
 
Additional Manufacturer Narrative
Pending investigation.
 
Additional Manufacturer Narrative
Corrected information: h6 - health effect/clinical codes, medical device problem code.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: d4: model number.The reason for the reported event cannot be confirmed from the information provided but may have been due to prosthesis wear.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: a2, a3, d4: expiration date.D10 concomitants: (b)(6) 02-010-03-0350 - logic cr femoral cem, right, sz 5.(b)(6) 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t.(b)(6) 200-02-35 - three peg patella 35mm.E1-phone number, g1, h4, h6, h8.The following sections were corrected: b1, b2, b3: date of event n/a, d1, d4, g4, h6.The reason for the reported event cannot be confirmed from the information provided but may have been due to prosthesis wear.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key17868326
Report Number1038671-2023-02448
Device Sequence Number14874519
Product Code JWH
UDI-Device Identifier10885862307873
UDI-Public10885862307873
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number02-022-51-5009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2023
Supplement Date Received by Manufacturer10/14/2024
01/02/2025
01/02/2025
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date10/15/2024
01/03/2025
01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale